# SDR DALA2018051803426

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERONS 16R AND 17R STA Y=1022 AT PAX CABIN. LONGERONS 16 AND 17 RT WERE REPAIRED PER SRM 53-00-05-2R-2 FIG 201 AND ER/A 568581-14 REV ORG AND ETI-17-18-093 REV 1.
